IFIMAR   20926
INSTITUTO DE INVESTIGACIONES FISICAS DE MAR DEL PLATA
Unidad Ejecutora - UE
artículos
Título:
Semiclassical theory of out-of-time-order correlators for low-dimensional classically chaotic systems
Autor/es:
JALABERT, RODOLFO A.; GARC√ćA-MATA, IGNACIO; WISNIACKI, DIEGO A.
Revista:
Physical Review E
Editorial:
American Physical Society
Referencias:
Año: 2018 vol. 98
ISSN:
2470-0045
Resumen:
The out-of-time-order correlator (OTOC), recently analyzed in several physical contexts, is studied for low-dimensional chaotic systems through semiclassical expansions and numerical simulations. The semiclassical expansion for the OTOC yields a leading-order contribution in 2 that is exponentially increasing with time within an intermediate, temperature-dependent, time window. The growth-rate in such a regime is governed by the Lyapunov exponent of the underlying classical system and scales with the square-root of the temperature.
rds']